Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 89, NWS Lake Charles, LA

June 29, 2017Lafayette Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 29, 2017, 1:21 PM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It took effect at Jun 29, 2017, 4:10 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 1:21 PM CDT (18:21 UTC)
In effect from
Jun 29, 2017, 4:10 PM CDT
Expired
Jun 30, 2017, 11:24 PM CDT
In force
31 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 113 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

280 
WGUS44 KLCH 291821
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
121 PM CDT Thu Jun 29 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River At Old Town Bay
  Vermilion River At Lafayette, Surrey Street Gage

LAC019-300821-
/O.NEW.KLCH.FL.W.0088.170629T1821Z-170704T1200Z/
/OTBL1.1.ER.170629T0706Z.170630T0000Z.170703T1200Z.NO/
121 PM CDT Thu Jun 29 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River At Old Town Bay.
* until Tuesday morning...or until the warning is cancelled.
* At  1:00 PM Thursday the estimated stage was 4.6 feet.
* Minor flooding is ocurring and minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise to near 4.8 feet by this evening. the river 
  will fall below flood stage by Monday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC055-113-300820-
/O.NEW.KLCH.FL.W.0089.170629T2110Z-170701T0424Z/
/VLSL1.1.ER.170629T2110Z.170630T0600Z.170630T1624Z.NO/
121 PM CDT Thu Jun 29 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Vermilion River At Lafayette, Surrey Street Gage.
* until Friday evening...or until the warning is cancelled.
* At 12:15 PM Thursday the stage was 8.2 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 12.0 feet by after midnight tonight. the 
  river will fall below flood stage by tomorrow late morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park 
  and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$
2 follow-up statements
863 
WGUS84 KLCH 300125
FLSLCH


Flood Statement
National Weather Service Lake Charles La
825 PM CDT Thu Jun 29 2017

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora
  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier
  Mermentau River Near Mermentau
  Bayou Vermilion Near Carencro
  Vermilion River At Lafayette, Surrey Street Gage
  
  ...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville

LAC079-301525-
/O.EXT.KLCH.FL.W.0086.000000T0000Z-170704T1800Z/
/GLML1.1.ER.170625T1900Z.170629T1530Z.170704T1200Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Calcasieu River Near Glenmora.
* until Tuesday afternoon...or until the warning is cancelled.
* At  7:45 PM Thursday the stage was 13.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will slowly fall ..going below flood on
  the morning of the 4th.
* Impact...At stages near 14.0 feet...Some roads upstream from 
  Glenmora, including Strothers Crossing Road near the community of 
  Calcasieu and Price Crossing Road near Hineston have two to three 
  feet of water over the road and are subject to being closed. 
  Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$

LAC019-301524-
/O.EXT.KLCH.FL.W.0088.000000T0000Z-170704T1800Z/
/OTBL1.1.ER.170701T1912Z.000000T0000Z.170703T1800Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Calcasieu River At Old Town Bay.
* until Tuesday afternoon...or until the warning is cancelled.
* At  2:00 PM Thursday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC019-301524-
/O.EXT.KLCH.FL.W.0087.000000T0000Z-170703T0000Z/
/LCHL1.1.ER.170629T1505Z.170629T2100Z.170702T1200Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River Near Salt Water Barrier.
* until Sunday evening...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332

$$

LAC001-053-113-301524-
/O.EXT.KLCH.FL.W.0090.170630T1200Z-170703T0000Z/
/MRML1.1.ER.170630T1200Z.170630T1200Z.170702T1200Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Mermentau River Near Mermentau.
* from Friday morning to Sunday evening...or until the warning is 
  cancelled.
* At  7:15 PM Thursday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to remain near flood stage 
  tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$

LAC055-097-099-301524-
/O.EXT.KLCH.FL.W.0091.000000T0000Z-170701T2100Z/
/BVCL1.1.ER.170629T2337Z.170630T0600Z.170701T0900Z.UU/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Bayou Vermilion Near Carencro.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 17.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Saturday morning.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier 
  are impassable. These include but are not limited to Walnut and 
  Green roads along the St. Martin, St. Landry Parish line, as well 
  as Meche Road in St. Landry Parish.

&&
 
LAT...LON 3046 9201 3046 9198 3032 9189 3031 9194
      3028 9193 3026 9200

$$

LAC055-113-301524-
/O.EXT.KLCH.FL.W.0089.000000T0000Z-170703T0600Z/
/VLSL1.1.ER.170629T2330Z.170701T1200Z.170702T1800Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until late Sunday night...The Flood Warning
continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until late Sunday night...or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 10.0 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to 
  rise to near 10.5 feet by Saturday morning.The river will fall 
  below flood stage by Sunday early afternoon.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

LAC011-019-TXC351-361-301524-
/O.EXT.KLCH.FL.W.0084.000000T0000Z-170705T0000Z/
/DWYT2.1.ER.170625T2045Z.170629T1630Z.170704T1200Z.NO/
825 PM CDT Thu Jun 29 2017

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Sabine River Near Deweyville.
* until Tuesday evening...or until the warning is cancelled.
* At  7:45 PM Thursday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will fall to below flood stage by 
  Tuesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$
604 
WGUS84 KLCH 301518
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1018 AM CDT Fri Jun 30 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Vermilion River At Lafayette, Surrey Street Gage

LAC055-113-301548-
/O.CAN.KLCH.FL.W.0089.000000T0000Z-170703T0600Z/
/VLSL1.N.ER.170629T2330Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT Fri Jun 30 2017

The Flood Warning is cancelled for
  The Vermilion River At Lafayette, Surrey Street Gage.
* At  9:15 AM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
      3000 9227 3031 9204

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 29, 12:36 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 29, 12:36 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1236 PM CDT Thu Jun 29 2017

.DISCUSSION...
For the 29/12Z TAF Issuance.

&&

.AVIATION...
Upper level weakness and surface trough will continue to work
northeast across the forecast area this afternoon with periods of
showers and thunderstorms. IFR/MVFR conditions expected in the
convection. Activity will diminish with the loss of daytime
heating and will take mention of storms out of the forecast after
30/01Z.

Rua

&&

.PREV DISCUSSION... /issued 911 AM CDT Thu Jun 29 2017/

UPDATE...
Light to moderate showers and thunderstorms with embedded heavier
activity continues to move over the parts of Southeast Texas and
Southwest Louisiana that have been hardest hit by flash flooding
this morning. Observed and estimated rainfall totals so far this
morning have been in the 6.5 to 8 inch range across parts of
Calcasieu parish and 4 to 6 inches across parts of Orange county.
This places the six hourly rainfall total in the 150 to 200 year
return period with what appears to be quite a bit more potentially
on the way.

Only minor tweaks made to POPs this morning to raise them where
rain is occurring or imminent. The recently issued flash flood
watch lines up well where the heaviest rainfall appears to be
setting up.

Jones

PREV DISCUSSION... /issued 809 AM CDT Thu Jun 29 2017/

DISCUSSION...
Given what has transpired across SE TX into SW LA early this
morning, and seeing convective growth over the coastal waters
which is likely to spread inland, opted to go ahead an issue a
Flash Flood Watch roughly along and SE of an Alexandria to
Beaumont line for the rest of the day.

13

PREV DISCUSSION... /issued 529 AM CDT Thu Jun 29 2017/

DISCUSSION...
Upper level trof axis extends roughly from NE LA southwest to
along the TX coast this morning, while an E-W oriented SFC to H7
trof stretched just inland along the LA coast. Primary forecast
concern is rainfall today, including the risk of locally heavy
rainfall.

LAPS analysis along with satellite derived TPW indicate much of LA
within a plume of deep moisture characterized by PWAT values of 2
to 2.35 inches, or near +2 standard deviations. Lift generated by
convergence focused near the LL boundary coupled with divergence
aloft via an upper jet across the Gulf Coast states is helping
facilitate ongoing convection this morning over SE TX/S LA. There
is a fair amount of spread in model guidance with regard to
highest QPF placement today, but generally speaking the I-10
corridor southward across SE TX/SW LA is the favored zone early
this morning, with rainfall tending to lift/expand NE with time in
conjunction with the NE mvmt of the relevant SFC and upper level
features. Deep convection will be capable of intense rainfall
rates, and any training and/or back-building will quickly become
problematic. For the time being have held off on a Flash Flood
Watch in favor of locally heavy rainfall wording given what
appears to be a more localized risk, but will continue to
monitor/evaluate radar trends and incoming guidance the rest of
the morning.

Beyond today, deep layer ridging will begin to build across the
NRN Gulf, reaching peak strength over the weekend before easing a
bit early next week.

13

MARINE...
An upper level trof of low pressure over the northwest Gulf
coupled with a surface trough of low pressure along the coast
will result in modest south winds and numerous showers and
thunderstorms today. These features are forecast to lift northeast
and away from the area tonight, with decreasing winds and more
isolated to scattered showers and thunderstorms expected Friday.
High pressure is expected to build over the area by Saturday,
resulting in drier conditions through the weekend and much of next
week.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  83  74  89  76 /  80  10  40  10
LCH  84  79  89  79 /  80  10  30  10
LFT  81  75  87  76 /  90  20  40  10
BPT  85  78  89  78 /  70  10  30  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ028>033-
     041>045-052>055-073-074.

TX...Flash Flood Watch until 7 PM CDT this evening for TXZ215-216.

GM...Small Craft Exercise Caution until 7 PM CDT this evening for
     GMZ450-452-455-470-472-475.

&&

AVIATION...07
Hazardous weather outlook, Jun 29, 6:11 AM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
611 AM CDT Thu Jun 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
611 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms are expected along and south
of the I-10 corridor this morning, expanding northward into parts
of East Central Louisiana this afternoon.Severe thunderstorms are
not expected, but locally heavy rainfall is possible. Average
rainfall totals of 1 to 3 inches are expected along and southeast
of a line from Bunkie Louisiana to Beaumont Texas, with locally
higher amounts of 4 to 5 inches possible. Rainfall is expected to
come to an end this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Slight and mainly afternoon rain chances are possible Friday and
again next week with a dry weekend in between.

No severe thunderstorms are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation is not expected Today or Tonight.

GMZ430-432-435-450-452-455-470-472-475-301115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
611 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected over
the coastal waters Today and Tonight. Widespread severe
thunderstorms are not expected, but isolated waterspouts and
severe marine gusts cannot be ruled out. In addition,
thunderstorms will be capable of very heavy rainfall, reducing
visibility to one nautical mile or less.

Modest south winds are expected to average between 15 to 20 knots
today over the Gulf waters. Small craft should exercise caution.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation is not expected Today or Tonight.

13

In the hours before

Local storm report, Jun 29, 8:29 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     FLASH FLOOD      ORANGE                  30.10N 93.76W
06/29/2017                   ORANGE             TX   PUBLIC

            SOCIAL MEDIA PICTURES OF SIGNIFICANT ROADWAY FLOODING.

&&

WARTHEN
Local storm report, Jun 29, 8:50 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLASH FLOOD      1 NNW LAKE CHARLES      30.23N 93.21W
06/29/2017                   CALCASIEU          LA   PUBLIC

            SOCIAL MEDIA PHOTO OF EXTENSIVE ROADWAY FLOODING IN LAKE
            CHARLES.

&&

WARTHEN
Local storm report, Jun 29, 9:17 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
917 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      1 NW SULPHUR            30.24N 93.37W
06/29/2017                   CALCASIEU          LA   PUBLIC

            SOCIAL MEDIA VIDEO SHOWING WATER INSIDE OF A HOME ON
            URBAN STREET IN SULPHUR.

&&

WARTHEN
Local storm report, Jun 29, 12:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1209 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     FLASH FLOOD      1 WSW CHURCH POINT      30.40N 92.23W
06/29/2017                   ACADIA             LA   PUBLIC

            REPORT OF STREET AND ROAD FLOODING WITH ROADS CLOSED AND
            VEHICLES STRANDED.

&&

WARTHEN
Local storm report, Jun 29, 12:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1252 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     FLASH FLOOD      CARENCRO                30.31N 92.04W
06/29/2017                   LAFAYETTE          LA   PUBLIC

            REPORT OF DEEP WATER ON UNIVERSITY AVE IN CARENCRO.
            ADDITIONAL SOCIAL MEDIA PHOTO SHOWS SUBMERGED ROADWAY
            WITH WATER NEARING HOMES.

&&

WARTHEN
Local storm report, Jun 29, 1:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
113 PM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      CARENCRO                30.31N 92.04W
06/29/2017                   LAFAYETTE          LA   TRAINED SPOTTER

            SPOTTER REPORTS ABOUT 3 INCHES OF WATER ENTERING SWANKYS
            RESTAURANT ON E PETER STREET IN CARENCRO.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:21 AM CDTAreal Flood AdvisoryLCHCalcasieu114 min
Jun 29, 5:40 AM CDTFlash Flood WarningLCHCalcasieu3 hr
Jun 29, 5:43 AM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
Jun 29, 6:07 AM CDTSpecial Marine WarningLCH38 min
Jun 29, 6:50 AM CDTSpecial Weather StatementLCHCalcasieu25 min
Jun 29, 7:06 AM CDTFlash Flood WarningLCHCalcasieu5 hr
Jun 29, 7:56 AM CDTSpecial Weather StatementLCHAllen34 min
Jun 29, 8:13 AM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 3 more11 hr
Jun 29, 9:32 AM CDTRiver Flood WarningLCHCalcasieu50 hr
Jun 29, 11:09 AM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more3 hr
Jun 29, 12:30 PM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin4 hr
Jun 29, 1:21 PM CDTRiver Flood WarningLCHCalcasieu5 days
Jun 29, 2:47 PM CDTAreal Flood AdvisoryLCHSaint Landry118 min
Jun 29, 3:46 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion68 hr
Jun 29, 6:15 PM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin50 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.